Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
turnover20

How long does Accutane stay in your system?

Recommended Posts

I have read that the half life for accutane is about 21 hours. However, obviously something remains in your body for a period of time after a couple of days. I have reached over three weeks off accutane and still am pretty red/flushed. I do not have any acne, but a few whiteheads (BP is effective), and I am no longer dry. My skin still seems to be a little fragile however. When will accutane leave my body?

Share this post


Link to post
Share on other sites
I have read that the half life for accutane is about 21 hours.  However, obviously something remains in your body for a period of time after a couple of days.  I have reached over three weeks off accutane and still am pretty red/flushed.  I do not have any acne, but a few whiteheads (BP is effective), and I am no longer dry.  My skin still seems to be a little fragile however.  When will accutane leave my body?

Share this post


Link to post
Share on other sites
it takes 4-5 days to be completely out of you. Any by products of accutane can take up to 10 days.

You might here things like 2 months., wich is totally untrue.

Like the half life says, the peak blood plasma levels are halved in only 20ish hours.

I think your body is just healing still and has nothing to do with accutane

Share this post


Link to post
Share on other sites
More likely if he's been taking it for any length of time it's still in his system. (6 months +)

That's probably why it's taking so long for the sides to go away completely..

Share this post


Link to post
Share on other sites
nope, your blood levels will only reach a certain level depending on the dosage. It doesnt matter if the person is on for a year , the blood levels will be stabilized according to the dosage.

dont forget , your also excreeting accutane daily,

Share this post


Link to post
Share on other sites
Is that why you are not supposed to give blood 1 month after treatment because the blood might go to a pregnant woman, thus giving her baby a chance for birth defects?  I do not think you should state something totally against what doctors say about accutane staying in your system about a month.

Share this post


Link to post
Share on other sites
hey what i say I say because I know. I dont make up shit.

DOCTORS ARE BEING EXTRA CAUTOUS. YOU CANNOT ARGUE THE HALF LIFE OF DRUGS. IT IS A FACT THAT ITS OUT OF YOUR SYSTEM IN 4-5 DAYS

next time your at the doctors, instead of just sitting there nodding your head at everything he says, why dont you educate yourself and ask some questions

Share this post


Link to post
Share on other sites
I think people should follow what their doctors say, instead of someone whose name is aquaman on a message board.  Even if they are being extra cautious, there is probably a REASON to why they are being extra cautious.  People who go on accutane, have their side effects disappear from a couple of days to a couple of months.  It is no doubt related to accutane still being in the system.

Share this post


Link to post
Share on other sites
when did i ever say not to follow the doctor. All i was stating at the beginning was how long the drug stays in your system.

all I can say to you is google.

Share this post


Link to post
Share on other sites
I think people should follow what their doctors say, instead of someone whose name is aquaman on a message board.  Even if they are being extra cautious, there is probably a REASON to why they are being extra cautious.  People who go on accutane, have their side effects disappear from a couple of days to a couple of months.  It is no doubt related to accutane still being in the system.

Share this post


Link to post
Share on other sites
I think people should follow what their doctors say, instead of someone whose name is aquaman on a message board.  Even if they are being extra cautious, there is probably a REASON to why they are being extra cautious.  People who go on accutane, have their side effects disappear from a couple of days to a couple of months.  It is no doubt related to accutane still being in the system.

<{POST_SNAPBACK}>

I believe the half life you refer to is with regards to blood concentration. That's different from the actual accutane taken up by your body cells, I believe. Sure, in a couple of days it's gone from your blood but that doesn't mean it's gone from the rest of your body.

Are you retarded? Where do you think the accutane is being 'stored' then? My god the amount of ignorance on this board is astounding. So many people say it stays in your body for months which is so 100% wrong... but they keep saying it. I don't understand, why are people like this???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×